In this paper we introduce bipolar fuzzy subsemigroup, bipolar fuzzy left (right) ideals and bipolar fuzzy bi-ideal in ordered semigroups. We characterize different classes of ordered semigroups by the properties of their bipolar fuzzy ideals and bipolar fuzzy bi-ideals.
Shabir, Muhammad and Iqbal, Zahid
"Characterizations of ordered semigroups by the properties of their bipolar fuzzy ideals,"
Information Sciences Letters: Vol. 2
, Article 1.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol2/iss3/1